# SDR CALA9700284

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Condition: Cracked
- Location: Bs 285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK AT TWO EACH FASTENER HEADS IN NLG CEILING PANEL AT BS 285, LBL 4.  THE CRACKED AREA WAS CUT OUT, A FILLER AND DOUBLER REPAIR WERE FABRICATED AND INSTALLED IAW SRM 51-40-2.
